Open Access
Translator Disclaimer
1999 On arithmetic progressions on elliptic curves
Andrew Bremner
Experiment. Math. 8(4): 409-413 (1999).

Abstract

We study arithmetic progressions in the x-coordinates of rational points on elliptic curves. An infinite family of elliptic curves is found, each containing an arithmetic progression of length 8.

Citation

Download Citation

Andrew Bremner. "On arithmetic progressions on elliptic curves." Experiment. Math. 8 (4) 409 - 413, 1999.

Information

Published: 1999
First available in Project Euclid: 9 March 2003

zbMATH: 0951.11021
MathSciNet: MR1737236

Subjects:
Primary: 11G05
Secondary: 11B25 , 11D25

Rights: Copyright © 1999 A K Peters, Ltd.

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.8 • No. 4 • 1999
Back to Top